# SDR SWAA2014033126694

- Difficulty date: March 21, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 35,550 hours, 20,705 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT BS 540, STRINGER 22L, 2ND ROW OF FASTENER FROM THE TOP & THE AFT FASTENER HOLE.  REPAIRED SKIN IAW SRM.
